Volume 50, Number 2
Previous Issue Next Issue

Li-Lian Wang

10.4208/jms.v50n2.17.01

J. Math. Study, 50 (2017), pp. 101-143.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 274 1709 Abstract

Haozhao Li

10.4208/jms.v50n2.17.02

J. Math. Study, 50 (2017), pp. 144-164.

Preview Full PDF 134 1471 Abstract

Guohuan Qiu & Chao Xia

10.4208/jms.v50n2.17.03

J. Math. Study, 50 (2017), pp. 165-173.

Preview Full PDF 138 1693 Abstract

Zhonghua Yao, Gang Li & Lina Song

10.4208/jms.v50n2.17.04

J. Math. Study, 50 (2017), pp. 174-189.

Preview Full PDF 122 1449 Abstract

Leina Zhao

10.4208/jms.v50n2.17.05

J. Math. Study, 50 (2017), pp. 190-198.

Preview Full PDF 131 1402 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard